# SDR 2009FA0001028

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: General aviation
- Aircraft: N7HG
- Make and model: Raythn C90GT
- Aircraft serial: LJ1907
- Aircraft time: 284 hours, 213 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Drag Link
- Part number: 9081004012
- Condition: Misinstalled
- Location: Mlg
- Part time: 284 hours, 213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1 - 4 INSPECTION. FOUND THE LT & RT MLG DRAG BRACE, DOWN LOCK SPRING UPPER ATTACH POINT HARDWARE POSSIBLY INCORRECTLY INSTALLED.  COULD NOT VERIFY CORRECT SPRING ATTACH HARDWARE WITH THE IPC OR COMPONENT MM.  CONTACTED TECH SUPPORT AND VERIFIED HARDWARE CORRECT BUT IMPROPERLY INSTALLED.
